# SDR UALA2012072003949

- Difficulty date: July 19, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 88,004 hours, 10,643 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBOARD THRUST REVERSER HALF LOWER FWD COWL FLANGE WHERE RUB STRIP ATTACHES HAS AN AREA WORN 18 INCHES LONG AND A DEPTH HALF THE THICKNESS OF THE FLANGE AND .250 WIDE.  REMOVED DAMAGED FLANGE APPROX 27.125 LONG AND 10 INCHES UP FROM BOTTOM. REMOVED SEALANT FORWARD FASTENERS AND BEGAN MFG OF FWD FILLER AND DOUBLER.  ALSO HAD INSPECTOR ACCOMPLISHED HFEC AND VISUAL INSPECTION.  MANUFACTURED PARTS AND PRIMED, IN DRYING OVEN, DRILL NEW RUB STRIP AND INSTALLED PARTS.
